Home > Groups > Plaquenil and Eczema > Help. Taking paquenil for 3 years and eczema is ou...

Help. Taking paquenil for 3 years and eczema is ou...

  • Help. Taking paquenil for 3 years and eczema is out of control. One doctor thinks it might be the pacquenil. I don't know whether to go off of it or not. I know it stays in your system for a long time. Has anyone had this problem?

    Post created 7 months 1 week ago

Comments

  • Anne,

    Anne,

    Check with ehealthme.com drug directory regarding this medication Plaquenil, it's side effects. One of the adverse reaction of this medication is allergic reactions, that can skin rashes(eczema)

    6 months 4 weeks ago

  • Hello Anne,

    Hello Anne,

    My name is Sha Adams and with your permission may I suggest an alternative medicine to your health concerns. I believe that the body is designed by our Creator, to heal itself. All it needs is a boost from natural ingredients. As a naturopathic specialist, I prescribed various juices, that consist of vegetables, fruits, grains and spices.

    Condition: Plaquenil Eczema

    Natural remedy:

    Nutrients involved:

    Give us a chance

    Personal note: Everything that I have shared with all ehealthme.com members, regarding alternative medicine for he/she health problems. Well guess what, supermarkets and online shopping are selling the same juices, I put together for you; and they are not cheap!

    6 months 4 weeks ago

  • Well, I took it for 3 weeks,

    Well, I took it for 3 weeks, had allergic reaction (burning itching hands and feet) top layer of skin on hands peeled off, still peeling feet that looks just like eczema and I neber had regular eczema, just dysheritic eczema. I think you need to ditch it and get predizone to clear you back up and find a different RA med.

    7 months 1 week ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes